MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 97716
Medical Device Problem Codes Failure to Deliver Energy (1211); Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date is approximate.Month and year are confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a patient (pt) regarding an implantable neurostimulator (ins).The reason for call was the patient reported that about a week ago they saw a message on their controller that said none of the settings can provide stimulation.The patient stated that they charged the implant this morning and the controller was at 100% and the implant was at 90%.Agent asked the patient when they first saw the message and the patient stated they were on group c and the stimulation was on, but they were not feeling stimulation.Pt tried group b and did not feel stim.Agent had the patient switch to group a and they were able to feel the stimulation sensation.Agent had caller go back to a group where she did not feel stim and try to turn stim up--upon doing so, 'settings not available' was displayed.The issue was not resolved through troubleshooting.The caller was redirected to their healthcare provider to further address the issue.Caller mentioned while working with the controller that it was 'slow'.

Brand Name
INTELLIS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25086834
Report Number3004209178-2026-07735
Device Sequence Number10566007
Product Code LGW
UDI-Device Identifier00643169781740
UDI-Public(01)00643169781740(17)210628
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2021
Device Model Number97716
Device Catalogue Number97716
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date05/05/2026
Date Device Manufactured07/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale